# SDR DHL9974222C

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Punctured
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 NOSE COWL HAS SMALL PUNCTURES IN SKIN AT FRAME APPROX NAC STA 92.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER 4 BY 8 PER SRM 54-30-3.  N/R 6679.
